# SDR RAIA201312070003

- Difficulty date: December 7, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145096
- Aircraft time: 31,895 hours, 29,440 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Location: Flt Controls
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CONTROLS FEEL LIKE THEY ARE CATCHING TO THE LEFT, AND TO HOLD A LOT OF LEFT AILERON ON APPROACH, HAVE OVER 50 PERCENT RT AILERON TRIM SET.  MAINTENANCE R & R AILERON SERVO, NO FIX.
